# SDR VNAA202111151113

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 43,882 hours, 33,954 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 8221310104
- Part serial: 2K5DB
- Condition: Faulted
- Part time: 38,886 hours, 29,586 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTING OUT OF VPS, CREW REPORTED TO GET "EVERY CAUTION MESSAGE YOU COULD THINK OF", AND DECIDED TO DIVERT TO MGM. DUE TO THE PLANE FLYING NORMALLY AND ENGINE INSTRUMENTS INDICATING NORMAL, THEY DID NOT DECLARE EMERGENCY, AND DID NOT LAND OVERWEIGHT. THEY TAXIED TO THE GATE WITH NO FURTHER ISSUES AND ARE IN CONTACT WITH MAINTENANCE. NO FURTHER INFORMATION.  REMOVED AND REPLACED DCU 1 IAW CRJ700 AMM 31-41-04-000/400-801. PERFORMED OPS CHECK OF DCU 1 IAW CRJ700AMM 31-41-04-710-801. OPS CHECK GOOD AT THIS TIME.
